Add: 9th Floor,Building E, Anhui Land Square, No.288, Huaining Road, Hefei, Anhui, China.
Each 5ml of the syrup contains: Paracetamol 120mg.
Paracetamol has analgesic and antipyretic actions. Indications: For the relief of mild to moderate pain and fever.
Sensitivity to paracetomal. Severe liver function impairment.
Dosage And Directions For Use:
Infants3-12 months: 2.5ml. Children 1 to 4 years: 2.5 to 5ml. Children 5 to 8 year: 5ml-10ml. Children 9 to 12 years:10ml-15ml. Repeat 3 to 4 times daily if necessary. Maximum 4 doses daily. Do not exceed the sated dose.
Side-Effects and Special Precautions:
Sensitivity reactions resulting in revesible skin rash or blood disorders, e.g.neutropenia, leucopenia, pancytopenia may occur. The skin rash usually erythematous or urticarial but sometimes more serious and maybe accompanied by fever and mucosal lesions.
Store below 25℃. Protect from light. KEEP OUT OF REACH OF CHILDREN.